Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Andres TASSARA
|Number||Authors, Title and Details|
Rodolfo ARAYA, Klaus BATAILLE, Nicole CATALAN, Andres TASSARA: Depth-dependent geometry of margin-parallel strike-slip faults within oblique subduction zones. Andean Geology, vol. 44, 1, pp. 79-86, (2017).